MathSciNet Relay Station
MathSciNet bibliographic data
MR2801926 94A08 (26A33 34A08 35B65 35R11 45K05 65D18 68U10)
Janev, Marko; Pilipović, Stevan; Atanacković, Teodor; Obradović, Radovan; Ralević, Nebojša Fully fractional anisotropic diffusion for image denoising. Math. Comput. Modelling 54 (2011), no. 1-2, 729–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement